Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (968 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1987-10-31
Studies On Transonic Flow Problems by Nonlinear Variational InequalitiesH.-P. Gittel (1) Universität Leipzig, Germany
The transonic flow problem is handled as a variational inequality in a convex set which is given by a suitable entropy condition, by a bound for the gas velocity and by boundary conditions for the velocity potential. Using Katchanov’s method and the compactness of the convex set this variational inequality is solved. Furthermore, a result on flows in the subsonic region is given.
No keywords available for this article.
Gittel H.-P.: Studies On Transonic Flow Problems by Nonlinear Variational Inequalities. Z. Anal. Anwend. 6 (1987), 449-458. doi: 10.4171/ZAA/263